# SDR DALA2025072305536

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1093973) FWD CARGO RH TRANSITION PANEL BS 500 - 500A HAS CORROSION. REMOVED AND REPLACED PANEL AT FWD CARGO R/H TRANSITION PANEL BS 500 IAW B 737 SRM 51-40-02.
